# SDR USAA2011110700010

- Difficulty date: November 5, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 61,666 hours, 41,459 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EXIT PLACARD AT ROW 11 MISSING.  MAINTENANCE INSTALLED PLACARD.  OK FOR SERVICE.
